# SDR SWAA2021031756127

- Difficulty date: March 16, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 50,376 hours, 30,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER AT RIGHT OVERWING EMERGENCY EXIT MISSING / INSTALLED RIGHT WING EMER EXIT LWR LIGHT LENSE PER AMM 33-51-01 OPS CHECK NORMAL PER AMM 33-51-00
